click & collect
Collect your order in-store R15 or FREE for orders over R150
Panado Peppermint Paediatric Syrup 50ml contains Paracetamol which has analgesic and antipyretic actions. This assists with the relief of mild to moderate pain and fever in children.
Panado Peppermint Paediatric Syrup 50ml
Pain. Fever. Tartrazine free. Each 5 ml syrup contains: Paracetamol - 120mg. Preservatives: Methylparaben - 0,10% m/v. Ethanol - 10% v/v. Contains sugar: Glucose - 2,5g. Sucrose - 807mg. Adcock Ingram Limited. www.adcock.com. Customer care: 0860 ADCOCK/232625. www.painrelief.co.za.
Quantity in pack:
Panado®. Paediatric syrup. For relief of mild to moderate. Pain and fever. Peppermint. 0 month+ Contains paracetamol. Read package insert. 50ml syrup. Adcock Ingram.
Dosage and directions for use: Do not exceed the recommended dose.: Children: Under 3 months:10mg/kg. 3 months to 1 year: 2,5 ml to 5 ml (60 to 120mg). 1 to 5 years: 5 ml to 10ml (120 to 240 mg). 6 to 12 years: 10 ml to 20 ml (240 to 480 mg). While symptoms persist, to be repeated every 4 hours if needed to a maximum of 4 doses per 24 hours for not longer than 5 days.